Alert archive / Texas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 182, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 24, 2008, 7:54 PM CDT for 4 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2008, 7:54 PM CDT (00:54 UTC)
- Expired
- Jun 24, 2008, 8:48 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 443 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 2710 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KAMA 250056
SVRAMA
TXC117-359-375-381-250200-
/O.NEW.KAMA.SV.W.0182.080625T0054Z-080625T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
754 PM CDT TUE JUN 24 2008
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
EASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
WESTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS
NORTHWESTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 900 PM CDT
* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BOYS RANCH TO ADRIAN...MOVING
EAST SOUTHEAST AT 25 MPH. ANOTHER POTENTIALLY SEVERE THUNDERSTORM
WAS LOCATED 15 MILES WEST NORTHWEST OF HEREFORD. THIS STORM IS
MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEREFORD...
DAWN...
WILDORADO...
VEGA...
VALLEY DE ORO...
BUSHLAND...
BOYS RANCH...
ADRIAN...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3475 10291 3563 10256 3563 10215 3550 10181
3474 10223
TIME...MOT...LOC 0054Z 289DEG 22KT 3556 10225 3521 10260
$$
JOHNSON2 follow-up statements
000
WWUS54 KAMA 250121
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
821 PM CDT TUE JUN 24 2008
TXC117-359-375-381-250200-
/O.CON.KAMA.SV.W.0182.000000T0000Z-080625T0200Z/
OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX-
821 PM CDT TUE JUN 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN DEAF SMITH...NORTHWESTERN RANDALL...WESTERN POTTER AND
EASTERN OLDHAM COUNTIES...
AT 818 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH
OF VALLEY DE ORO...TO WILDORADO...TO HEREFORD...MOVING EAST
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILDORADO...
VALLEY DE ORO...
DAWN...
BUSHLAND...
HEREFORD...
BOYS RANCH...
VEGA...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3475 10261 3516 10250 3563 10222 3563 10214
3550 10181 3474 10223
TIME...MOT...LOC 0121Z 289DEG 22KT 3556 10208 3517 10227
3478 10235
$$
JOHNSON000
WWUS54 KAMA 250148
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT TUE JUN 24 2008
TXC117-359-375-381-250158-
/O.CAN.KAMA.SV.W.0182.000000T0000Z-080625T0200Z/
OLDHAM TX-POTTER TX-RANDALL TX-DEAF SMITH TX-
848 PM CDT TUE JUN 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DEAF SMITH...
NORTHWESTERN RANDALL...WESTERN POTTER AND EASTERN OLDHAM COUNTIES IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. WIND GUSTS OF 40 TO 50 MPH
ARE STILL POSSIBLE BEHIND THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3475 10261 3516 10250 3563 10222 3563 10214
3550 10181 3474 10223
TIME...MOT...LOC 0148Z 289DEG 22KT 3551 10189 3512 10208
3473 10216
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:18 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 24, 6:18 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 618 PM CDT TUE JUN 24 2008 .UPDATE... HAVE ISSUED QUICK UPDATE...CALLING FOR AREAL QUALIFIERS FOR FIRST PERIOD POPS. NO OTHER CHANGES AT THIS TIME. COCKRELL && .AVIATION... EVENING THUNDERSTORMS WILL AGAIN AFFECT THE TERMINALS AS NORTHWESTERLY FLOW ALOFT SHOWS NO SIGNS OF EASING UP. THESE THUNDERSTORMS WILL LIKELY CONTINUE UNTIL A FEW HOURS AFTER SUNSET BEFORE DIMINISHING AS THEY REACH THE EASTERN PANHANDLES. WE COULD SEE SHORT LIVED MVFR VSBYS/CIGS BUT THIS WILL NOT BE INCLUDED DUE TO THEIR ANTICIPATED BREVITY. TEMPO GROUPS CONTAINING THUNDER AND CONVECTIVELY GUSTY WINDS WERE INCLUDED THIS EVENING AT ALL THREE SITES...BUT VFR CONDITIONS WERE RETAINED. THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY AFTERNOON AND EVENING. THEREFORE...CB REMARKS WERE ADDED AT KDHT/KDHT BY MID AFTERNOON. THESE STORMS SHOULD NOT AFFECT KAMA UNTIL AFTER 00Z. A GENERAL SOUTHERLY WIND OF 12 KTS OR LESS IS EXPECTED OVERNIGHT. WINDS WILL VEER TO THE SOUTHWEST IN THE MORNING...INCREASING TO 12-15 KTS. WE WILL AGAIN SEE WINDS OF 15 TO 20 KTS IN THE AFTERNOON...WITH OCCASIONAL GUSTS IN EXCESS OF 25 KTS. JOHNSON && .PREV DISCUSSION... /ISSUED 347 PM CDT TUE JUN 24 2008/ DISCUSSION... CONVECTION CURRENTLY EVIDENT ON RADAR WITH STORMS INCHING INTO THE NORTHWEST PANHANDLES. ANTICIPATE THE STORMS MOVING SOUTHEAST THROUGH THE AFTERNOON HOURS AND IMPACT MOST OF THE PANHANDLES. PLACED THE HIGHEST POPS FOR TONIGHT ACROSS THE SOUTHWEST TEXAS PANHANDLE. THIS MORNINGS 12Z SOUNDING LOOKED VERY SIMILAR TO YESTERDAY HOWEVER THE MOISTURE CONTENT IN THE ATMOSPHERE HAS INCREASED SLIGHTLY...ESPECIALLY IN THE UPPER LEVELS. WITH SUCH LITTLE CHANGE TAKING PLACE...ANTICIPATE A FEW STORMS BECOMING SEVERE. ALSO SOME WHAT CONCERNED FOR ISOLATED FLOODING DUE TO THE RECENT RAINS AND INCREASED MOISTURE IN THE SOUNDING. NOT SOLD ON THE GFS PRECIP SOLUTIONS THROUGH THE NEXT FEW DAYS. GFS CONTINUES TO TREND DRY AND DOES NOT DEVELOP STORMS ALONG THE ROCKIES EACH AFTERNOON. THE NAM ON THE OTHER HAND DOES SHOW THE CONVECTION ALONG THE ROCKIES EACH AFTERNOON THROUGH FRIDAY. ALSO...NOTICED ONLY A SLIGHT CHANGE IN THE GFS 500MB ENSEMBLE DATA THROUGH SATURDAY. APPEARS THE UPPER HIGH WILL FOLLOW RECENT CLIMO AND REMAIN NEARLY STATIONARY OVER THE SOUTHWEST US. THE ONLY DIFFERENCE IS THAT GFS ENSEMBLE DATA AND THE EURO TRY TO AMPLIFY THE RIDGE THROUGH THURSDAY. THIS MAY BE THE REASON FOR THE DRYING IN THE GFS...BUT THE EURO STILL PAINTS AFTERNOON AND EVENING PRECIP. SO CONTINUED THE WET TREND IN THE GRIDS...BUT DID FEEL WARMER AIR WILL INVADE THE PANHANDLES WEDNESDAY THROUGH FRIDAY WITH UPPER 90 DEGREE TEMPS RETURNING. AM SOMEWHAT CONCERNED THAT THE MORE AMPLIFIED RIDGE AND SLIGHTLY LOWER SURFACE DEW POINTS MAY LEAD TO FEW THUNDERSTORMS...BUT CERTAINLY CAN NOT RULE OUT PRECIP ENTIRELY. EXPECT FRIDAY TO BE THE WARMEST DAY OF THE WEEK...THEN A COLD FRONT WILL PUSH INTO THE PANHANDLES FRIDAY EVENING. WITH THE MOISTURE REMAINING IN PLACE...THINKING THE FRONT WILL ACT AS A FOCUS FOR CONVECTION SO KEPT POPS GOING FOR THE FRO PA. FRONT SHOULD MOVE THROUGH THE TEXAS PANHANDLE FRIDAY NIGHT INTO SATURDAY MORNING AND BRING COOLER AIR INTO THE AREA FOR SATURDAY. GFS WANTS TO KEEP SATURDAY DRY BUT UPPER FLOW IS STILL NORTHWESTERLY SO DECIDED TO INSERT SLIGHT CHANCE POPS FOR THE AFTERNOON AND EVENING HOURS. BOTH THE GFS AND EURO THEN SHOW THE UPPER RIDGE AMPLIFY FURTHER AND DRIFT SLIGHTLY EAST PROVIDING A DRIER PATTERN FOR THE PANHANDLES. HOWEVER...THIS HAS BEEN THE TREND FROM THE MODELS RECENTLY SO NOT CONFIDENT THAT THIS PATTERN WILL PAN OUT. WILL KEEP 10 POPS IN FOR DAYS 6 AND 7 AND ADJUST UP AS NEEDED. OTHERWISE...PREVIOUS PACKAGE WAS IN GOOD SHAPE SO MAINLY FOCUSED ON THE DAY 1 TIME FRAME. JJB FIRE WEATHER... FIRE WEATHER CONCERNS ARE LOW DUE TO THE MOISTURE IN PLACE. THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS THIS WEEK. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 64 93 66 94 68 / 60 10 20 10 20 BEAVER OK 67 98 70 99 69 / 30 10 20 10 20 BOISE CITY OK 61 96 65 97 63 / 30 10 20 10 20 BORGER TX 66 96 72 95 71 / 50 10 20 10 20 BOYS RANCH TX 62 97 65 96 67 / 60 10 20 10 20 CANYON TX 63 94 65 95 67 / 60 10 20 10 20 CLARENDON TX 67 93 70 96 70 / 40 10 20 10 20 DALHART TX 61 95 63 96 60 / 60 10 20 10 20 GUYMON OK 65 98 68 99 66 / 30 10 20 10 20 HEREFORD TX 62 92 65 96 67 / 60 10 20 10 20 LIPSCOMB TX 69 95 72 96 72 / 30 10 20 10 20 PAMPA TX 66 92 70 95 71 / 40 10 20 10 20 SHAMROCK TX 68 94 71 95 72 / 30 10 20 10 20 WELLINGTON TX 69 96 71 96 73 / 30 10 20 10 20 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 24/03
Hazardous weather outlook, Jun 24, 1:57 PM CDT, 5 hours 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 157 PM CDT TUE JUN 24 2008 OKZ001>003-TXZ001>020-251100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 157 PM CDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT AS THUNDERSTORMS MOVE INTO THE REGION FROM THE NORTHWEST AND INSTABILITY REMAINS OVER THE REGION. SOME OF THE STORMS THIS EVENING MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. HEAVY RAINFALL MAY ACCOMPANY SOME OF THE STORMS WHICH CAN CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN... NORTHWESTERLY UPPER LEVEL FLOW WILL CONTINUE THIS WEEK...WITH THUNDERSTORMS POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES EACH AFTERNOON AND EVENING THROUGH FRIDAY NIGHT. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION AT TIMES THROUGH FRIDAY NIGHT. PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. KIMBLE
In the hours before
Special weather statement, Jun 24, 3:19 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 319 PM CDT TUE JUN 24 2008 OKZ001-TXZ001-242045- CIMARRON OK-DALLAM TX- 319 PM CDT TUE JUN 24 2008 ...STRONG THUNDERSTORM IN SOUTHWESTERN CIMARRON AND NORTHWESTERN DALLAM COUNTIES... AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTH OF TEXLINE MOVING EAST AT 15 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN SOUTHWESTERN CIMARRON AND NORTHWESTERN DALLAM COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. LG
Special weather statement, Jun 24, 4:22 PM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 422 PM CDT TUE JUN 24 2008 OKZ001-002-242215- CIMARRON OK-TEXAS OK- 422 PM CDT TUE JUN 24 2008 ...STRONG THUNDERSTORM IN NORTHEASTERN CIMARRON AND NORTHWESTERN TEXAS COUNTIES... AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES EAST OF KEYES MOVING EAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN CIMARRON AND NORTHWESTERN TEXAS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
Special weather statement, Jun 24, 6:08 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 608 PM CDT TUE JUN 24 2008 TXZ006-011-242345- HARTLEY TX-OLDHAM TX- 608 PM CDT TUE JUN 24 2008 ...LINE OF STRONG THUNDERSTORMS IN WESTERN HARTLEY AND WESTERN OLDHAM COUNTIES... AT 608 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 15 MILES SOUTHWEST OF DALHART...TO 15 MILES WEST OF GLENRIO...MOVING EAST AT 15 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL AND GUSTY WINDS AND MAY BECOME SEVERE. PEOPLE IN WESTERN HARTLEY AND WESTERN OLDHAM COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
Special weather statement, Jun 24, 6:26 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT TUE JUN 24 2008 OKZ001-250030- CIMARRON OK- 626 PM CDT TUE JUN 24 2008 ...STRONG THUNDERSTORM IN NORTHEASTERN CIMARRON COUNTY... AT 626 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES NORTHWEST OF KEYES MOVING EAST AT 15 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. PEOPLE IN NORTHEASTERN CIMARRON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
Special weather statement, Jun 24, 6:43 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 643 PM CDT TUE JUN 24 2008 TXZ006-011-250030- HARTLEY TX-OLDHAM TX- 643 PM CDT TUE JUN 24 2008 ...LINE OF STRONG THUNDERSTORMS IN HARTLEY AND WESTERN OLDHAM COUNTIES... AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 13 MILES WEST OF HARTLEY TO 19 MILES SOUTH OF ROMERO MOVING EAST SOUTHEAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN HARTLEY AND WESTERN OLDHAM COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. JOHNSON
Local storm report, Jun 24, 7:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
714 PM CDT TUE JUN 24 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST 25 W BOYS RANCH 35.51N 102.70W
06/24/2008 E60 MPH OLDHAM TX PUBLIC
0712 PM HAIL 25 W BOYS RANCH 35.51N 102.70W
06/24/2008 E0.88 INCH OLDHAM TX PUBLIC
&&
EVENT NUMBER 00758
EVENT NUMBER 00759
SMBNearby
Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.